# SDR SWAA2015032637896

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 59,070 hours, 47,207 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C28178
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG MIDDLE DOOR & AFT ATTACH FITTING CRACKED.  R & R DOOR IAW MM.
